# SDR DALA2020021461146

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 995
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476795) DURING ACCOMPLISHMENT OF BS B777-53-0087 MOD, DOUBLER PILOT HOLE PICKED UP ON RH FX SKIN AT APPROXI STA 995 BTW 34R - 35R FOUND 03EA. CORRECTIVE ACTION: HOLES SURRENDING SKIN REWORK JOB PERFORMED IAW DELTA PRI 584566-14AD REV 1 ISSUE DATE:22 JAN 2020 PENDING FINAL ER/A. COMPARED WITH FINAL ER/A 584566-14AD REV ORIGINAL FOUND COMPLIED WITH. REFER TO LOG PAGE 1476430 FOR TIME CONTROLLED ITEMS SECTION II "THE SECTION I REPAIR ON THE UNDERWING LONGERON 2020.
